# SDR AMWA84592

- Difficulty date: May 11, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- Aircraft time: 25,470 hours, 36,703 cycles
- Engine: Pwa PT6*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 1013880083
- Condition: Binding
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING ROLLING TAKEOFF, CAPT HAD EXCESSIVE BRAKE DRAG AND ABORTED TAKEOFF.  RETURNED TO GATE W/O FURTHER INCIDENT.  ADJUSTED PARKING BRAKE HANDLE AND VALVES.
